# SDR DALA2024080807885

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN (BEAM 3) AT AFT CARGO COMPARTMENT DOOR AFT EDGE. SUMMARY OF NRC 00402: PAN (BEAM 3) AT AFT CARGO COMPARTMENT DOOR AFT EDGE WAS REPAIRED PER PRI 618569-14 REV 7 AND ERA 618569-14 REV ORIGINAL. SECTION I PERMANENT REPAIR. (LP #0489565)
